# SDR UALA2011010600077

- Difficulty date: January 6, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 60,573 hours, 22,504 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO EMERGENCY LIGHTS ILLUMINATED FOR INDETERMINATE AMOUNT OF TIME, ELECTRICAL POWER SHOULD REMAIN ON AIRCRAFT.  BATTERIES WILL BE FULLY CHARGED DUE TO TIME TABLE CHART.  REPLACED FEEDER LINE IN AFT SECTION OF ACFT.  OPS CHECKED EMERGENCY LIGHTS, SYS OPS NORMAL.  ACCOMPLISHED OPS CHECK OF EMERGENCY LIGHT SYS OPS NORMAL.  ACCOMPLISHED EMERGENCY LIGHT TEST, SYS OPS NORMAL.
